# SDR PCAA0207078

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 33,991 hours, 37,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT 3971.  CREW REPORTED ALL FLOOR LEVEL EMERGENCY LIGHTS BEYOND ROW 3 ARE INOPERATIVE.  MAINTENANCE RESECURED FLOOR EMERGENCY LIGHT STRIPS.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
